Peter Paule
Peter Paule
Professor of Mathematics, RISC, Johannes Kepler University
Verified email at risc.jku.at
Title
Cited by
Cited by
Year
A Mathematica version of Zeilberger's algorithm for proving binomial coefficient identities
P Paule, M Schorn
Journal of symbolic computation 20 (5-6), 673-698, 1995
2651995
The concrete tetrahedron
M Kauers
Proceedings of the 36th international symposium on Symbolic and algebraic …, 2011
1702011
A Mathematica q-analogue of Zeilberger’s algorithm based on an algebraically motivated approach to q-hypergeometric telescoping
P Paule, A Riese
Special functions, q-series and related topics 14, 179-210, 1997
1521997
Greatest factorial factorization and symbolic summation
P Paule
Journal of symbolic computation 20 (3), 235-268, 1995
1341995
Computer proofs of a new family of harmonic number identities
P Paule, C Schneider
Advances in Applied Mathematics 31 (2), 359-378, 2003
1262003
MacMahon’s partition analysis: the Omega package
GE Andrews, P Paule, A Riese
European Journal of Combinatorics 22 (7), 887-904, 2001
972001
Short and easy computer proofs of the Rogers-Ramanujan identities and of identities of similar type
P Paule
the electronic journal of combinatorics 1 (1), R10, 1994
791994
On identities of the Rogers-Ramanujan type
P Paule
Journal of mathematical analysis and applications 107 (1), 255-284, 1985
791985
q-Hypergeometric solutions of q-difference equations
SA Abramov, P Paule, M Petkovšek
Discrete mathematics 180 (1-3), 3-22, 1998
691998
MacMahon's partition analysis XI: Broken diamonds and modular forms
GE Andrews, P Paule, A Riese
ACTA ARITHMETICA-WARSZAWA- 126 (3), 281, 2007
672007
A computer proof of Moll’s log-concavity conjecture
M Kauers, P Paule
Proceedings of the American Mathematical Society 135 (12), 3847-3856, 2007
632007
An infinite family of Engel expansions of Rogers–Ramanujan type
GE Andrews, A Knopfmacher, P Paule
Advances in Applied Mathematics 25 (1), 2-11, 2000
472000
MacMahon’s partition analysis V: Bijections, recursions, and magic squares
GE Andrews, P Paule, A Riese, V Strehl
Algebraic combinatorics and applications, 1-39, 2001
452001
MacMahon's partition analysis VI: a new reduction algorithm
GE Andrews, P Paule, A Riese
Annals of Combinatorics 5 (3), 251-270, 2001
392001
Plane partitions VI: Stembridge's TSPP theorem
GE Andrews, P Paule, C Schneider
Advances in Applied Mathematics 34 (4), 709-739, 2005
342005
The construction of orthonormal wavelets using symbolic methods and a matrix analytical approach for wavelets on the interval
F Chyzak, P Paule, O Scherzer, A Schoisswohl, B Zimmermann
Experimental Mathematics 10 (1), 67-86, 2001
342001
The Andrews–Sellers family of partition congruences
P Paule, CS Radu
Advances in Mathematics 230 (3), 819-838, 2012
322012
Symbolic summation-some recent developments
P Paule, V Strehl
Computer Algebra in Science and Engineering-Algorithms, Systems, and …, 1995
321995
MacMahon's Partition Analysis: VIII. Plane Partition Diamonds
GE Andrews, P Paule, A Riese
Advances in Applied Mathematics 27 (2-3), 231-242, 2001
31*2001
Infinite families of strange partition congruences for broken 2-diamonds
P Paule, S Radu
The Ramanujan Journal 23 (1-3), 409-416, 2010
302010
The system can't perform the operation now. Try again later.
Articles 1–20